# SDR USAA2012112800020

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 32,444 hours, 21,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: D5213310100060
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - L2 DOOR (832) DAMPER/EMERGENCY ASSIST DIMENSION "A" BETWEEN FINGER AND STRIKER LEVER IS OUT OF ADJUSTMENT.  ADJUSTED DIMENSION IAW AMM 52-13-14-820-002-A STEP 4.A ITEM (2).
